Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 78, NWS Milwaukee, WI

September 7, 20164 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 7, 2016, 5:04 PM CDT for 4 counties in Wisconsin. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2016, 5:04 PM CDT (22:04 UTC)
Expired
Sep 7, 2016, 5:35 PM CDT
In force
31 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson County, WI, Rock County, WI, Walworth County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 34 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 5:20 PM CDTTSTM WND DMGLa Grange, WISEVERAL TREES BLOWN DOWN ACROSS NORTHEAST PORTION OF THE COUNTY BETWEEN 520 PM AND 540 PM. POWER OUTAGE REPORTED IN LA GRANGE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2016-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 624 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2016-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
624 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1224 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

007 
WUUS53 KMKX 072204
SVRMKX
WIC055-105-127-133-072245-
/O.NEW.KMKX.SV.W.0078.160907T2204Z-160907T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
504 PM CDT WED SEP 7 2016

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEASTERN WISCONSIN...
  NORTHERN WALWORTH COUNTY IN SOUTHEASTERN WISCONSIN...
  EASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHWESTERN WAUKESHA COUNTY IN SOUTHEASTERN WISCONSIN...

* UNTIL 545 PM CDT

* AT 503 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  CLINTON...OR 8 MILES EAST OF JANESVILLE...MOVING NORTHEAST AT 50
  MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JANESVILLE...WHITEWATER...ELKHORN...DELAVAN...EAST TROY...
  CLINTON...PALMYRA...DARIEN...RICHMOND...ROME...LA GRANGE...EAGLE...
  HEBRON...SULLIVAN...TIFFANY...MILLARD...SHOPIERE...
  JOHNSTOWN CENTER...TIBBETS AND ABELLS CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4254 8891 4266 8902 4302 8857 4271 8831
TIME...MOT...LOC 2203Z 235DEG 44KT 4266 8886 

HAIL...0.75IN
WIND...60MPH
 
$$

WOOD
2 follow-up statements
625 
WWUS53 KMKX 072220
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
520 PM CDT WED SEP 7 2016

WIC105-072229-
/O.CAN.KMKX.SV.W.0078.000000T0000Z-160907T2245Z/
ROCK WI-
520 PM CDT WED SEP 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROCK COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4258 8877 4286 8877 4302 8857 4271 8831
TIME...MOT...LOC 2219Z 235DEG 44KT 4278 8863 

$$

WIC055-127-133-072245-
/O.CON.KMKX.SV.W.0078.000000T0000Z-160907T2245Z/
JEFFERSON WI-WALWORTH WI-WAUKESHA WI-
520 PM CDT WED SEP 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN JEFFERSON...NORTHERN WALWORTH AND SOUTHWESTERN
WAUKESHA COUNTIES...

AT 519 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITEWATER...
MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WHITEWATER...ELKHORN...DELAVAN...EAST TROY...PALMYRA...DARIEN...
RICHMOND...ROME...LA GRANGE...EAGLE...HEBRON...SULLIVAN...MILLARD...
TIBBETS...ABELLS CORNERS...TROY CENTER AND NWS MILWAUKEE/SULLIVAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4258 8877 4286 8877 4302 8857 4271 8831
TIME...MOT...LOC 2219Z 235DEG 44KT 4278 8863 

HAIL...0.75IN
WIND...60MPH
 
$$

WOOD
799 
WWUS53 KMKX 072235
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
535 PM CDT WED SEP 7 2016

WIC055-127-133-072244-
/O.CAN.KMKX.SV.W.0078.000000T0000Z-160907T2245Z/
JEFFERSON WI-WALWORTH WI-WAUKESHA WI-
535 PM CDT WED SEP 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON...
NORTHERN WALWORTH AND SOUTHWESTERN WAUKESHA COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4258 8877 4286 8877 4302 8857 4271 8831
TIME...MOT...LOC 2233Z 235DEG 44KT 4289 8841 

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 4:28 PM CDT, 36 minutes earlier.

Area forecast discussion, Sep 7, 4:28 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
428 PM CDT WED SEP 7 2016

.SHORT TERM...TONIGHT AND THURSDAY...CONFIDENCE MEDIUM.

Primary concerns for this evening and tonight are flooding and
severe weather potential. Moisture channel imagery this afternoon
reveals moisture plume extending from tropical cyclone Newton into
the western Great Lakes region. Mean precipitable water values
associated with this plume are over 2 inches across southern
Wisconsin, which is around 250 percent of normal, and is above the
99th climatological percentile.

Shortwave perturbation now lifting northeast through the area with
increased cyclonicity contributing to enhanced divergence aloft
over the area. Surface low pressure now tracking northeast through
the area with showers and thunderstorms spreading in from the
southwest. Moisture transport oriented into our southern counties
this evening, along with warm cloud depths around 4.5 km and
aforementioned precipitable water values suggest an environment
with good precipitation efficiency. Corfidi vectors of 10 to 15
continue to suggest good movement with showers and storms this
evening. Training cells would remain the primary concern. Recent
trends suggest that our southern areas are more on track for
heavier rainfall this evening. However, due to ongoing river
flooding, and the fact it wouldn't take much additional rainfall
to cause flooding issues in our north, decided to hang on to the
flood watch across our northern areas. Outside of areal flooding,
the Baraboo river is still expected to go into flood tonight, with
Rock Springs nearing major flood stage.

Storm Prediction Center has introduced a slight risk for severe
thunderstorms into our southeast this afternoon, and this appears
reasonable given bulk shear values of 40 to 45 knots juxtaposed
with around 1000 J/kg of mixed layer CAPE in these areas. Damaging
wind would be the primary threat with these storms. The window for
any severe weather is a relatively short one, however, as
instability is lost this evening and we transition more towards a
heavy rainfall event.

Look for afternoon clearing on Thursday, with high temperatures
climbing to around 80. It will still feel a bit humid during the
day, with drier air filtering in by evening and low temperatures
dropping into the comfortable upper 50s away from the Lake.

.THURSDAY NIGHT...Forecast Confidence High.

Quiet weather for most of the night as weak high pressure slides
across the state. Some omega and mid-level moisture move into the
western CWA between 06Z and 12Z Friday with developing return
flow and a weak short wave ejecting out ahead of digging trough
over the Northern Plains. Will limit slight chance PoPs to the
far western counties.

.FRIDAY AND FRIDAY NIGHT...Forecast Confidence Medium.

Some minor timing differences but will bring chance PoPs across
CWA as forcing and rising mid-level moisture track across the
forecast area with the highest PoPs Friday evening into the
overnight ahead and along the 500 mb trough and surface
trough/cold front.

.SATURDAY...Forecast Confidence Medium.

Pcpn to taper off from southwest to northeast with a ridge of
high pressure building in behind front. While most areas will be
dry by midday, kept low PoPs in the northeast CWA with hints on
GFS and ECMWF of enough moisture to generate a few showers with
trailing vorticity maximum dropping through back of trough.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY...Forecast
Confidence Medium.

High pressure brings quiet weather Saturday night through Sunday
night. Shower/thunderstorm chances increase through the day
Monday with next 500 mb trough that crosses southern Canada and
associated slow-moving, trailing surface trough that GFS and
ECMWF differ in timing into and across CWA. This keeps consensus
chance PoPs in the forecast from Monday night through Tuesday
night though actual period of precipitation will end up being
less. High pressure brings dry weather for Wednesday.

&&

.AVIATION/00Z TAFS/...

Showers and thunderstorms will impact the area this evening with
visibilities and ceilings dropping to IFR or lower at times in
heavier rainfall. Rain should come to an end later tonight, with
ceilings trending toward IFR. Could see some patchy fog as well
late tonight, given wet ground, low winds, and low dewpoint
depressions. For now kept this out of the TAFs.

&&

.MARINE...

Southerly winds will veer southwest tonight with a few gusts to
around 20 knots. Winds turn west with the passage of the low and
a cold front for Thursday. Occasional showers and thunderstorms
will taper off for a time late this morning/early afternoon then
become more widespread late this afternoon and tonight with heavy
rain and the potential for local gusty winds.

&&

.HYDROLOGY...

The flood watch remains in effect for much of the area into
tonight. An additional 1 to 3 inches of rainfall is possible
across the watch area, with localized higher amounts possible.
Flooding and flash flooding of urban and hilly areas is possible,
with river flooding on the Baraboo River. River flood warnings are
in effect for points on the Baraboo River and Spring Creek near
Lodi. Expect other rivers impacted by the 3 to 5 inches of rain
that fell last night across the northern CWA to respond and will
monitor closely for possible additional statements and warnings.

&&

.MKX Watches/Warnings/Advisories...
WI...FLOOD WATCH until 1 AM CDT Thursday for WIZ046-047-051-052-
     056>060-062>065-067>069.

LM...None.
&&

TONIGHT/Thursday AND AVIATION/MARINE...SPM
Thursday NIGHT THROUGH Wednesday...REM
Hazardous weather outlook, Sep 7, 4:12 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CDT WED SEP 7 2016

WIZ046-047-051-052-056>060-062>072-082115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
412 PM CDT WED SEP 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A FLOOD WATCH IS IN EFFECT FOR MOST OF SOUTHERN WISCONSIN.
THUNDERSTORMS WITH HEAVY RAINFALL WILL BE POSSIBLE LATE THIS
AFTERNOON INTO EARLY THIS EVENING.

THERE IS A MARGINAL RISK FOR STRONG TO SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING ALONG AND SOUTH OF A PORT WASHINGTON...
MADISON TO MINERAL POINT LINE...WITH A SLIGHT RISK ALONG AND SOUTH
OF A WIND POINT...JANESVILLE TO BRODHEAD LINE...WITH GUSTY WINDS
THE MAIN HAZARD OF CONCERN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON FRIDAY INTO EARLY SATURDAY
MORNING AS WELL AS ON TUESDAY. IT IS TOO EARLY TO DISCERN WHETHER
SEVERE WEATHER WILL OCCUR WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO
THIS EVENING. REPORTS OF FLOODING AND RAINFALL AMOUNTS ARE
APPRECIATED.

LMZ643>646-082115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
412 PM CDT WED SEP 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO
TONIGHT. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS FROM
PORT WASHINGTON SOUTH...AND A SLIGHT RISK FOR SEVERE THUNDERSTORMSFROM
WIND POINT SOUTH TO THE ILLINOIS BORDER. GUSTY WINDS AND HEAVY
RAINFALL ARE THE MAIN HAZARDS POSSIBLE FROM THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON FRIDAY INTO EARLY SATURDAY
MORNING AS WELL AS ON TUESDAY.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Sep 7, 3:08 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 PM CDT WED SEP 7 2016

WIZ059-060-072045-
OZAUKEE-WASHINGTON-
308 PM CDT WED SEP 7 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WASHINGTON AND CENTRAL
OZAUKEE COUNTIES...

AT 308 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
SLINGER...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEST BEND...MEQUON...GRAFTON...CEDARBURG...PORT WASHINGTON...
JACKSON...SLINGER...SAUKVILLE...FREDONIA...NEWBURG...
SAINT LAWRENCE AND ALLENTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4337 8788 4330 8789 4326 8791 4329 8834
      4342 8834 4347 8780
TIME...MOT...LOC 2008Z 267DEG 35KT 4333 8826

WOOD
Special weather statement, Sep 7, 3:24 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
324 PM CDT WED SEP 7 2016

WIZ067-068-072115-
LAFAYETTE-GREEN-
324 PM CDT WED SEP 7 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAFAYETTE AND
SOUTHWESTERN GREEN COUNTIES...

AT 323 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR APPLE
RIVER...OR 10 MILES SOUTH OF DARLINGTON...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MONROE...SHULLSBURG...ARGYLE...SOMERS...WIOTA...SOUTH WAYNE...
LAMONT...BROWNTOWN...GRATIOT...JORDAN CENTER AND WOODFORD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4251 9026 4257 9030 4281 8980 4251 8959
TIME...MOT...LOC 2023Z 246DEG 33KT 4253 9015

WOOD
Local storm report, Sep 7, 3:57 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
357 PM CDT WED SEP 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND GST     HARTFORD                43.32N 88.39W
09/07/2016  E45 MPH          WASHINGTON         WI   PUBLIC

            DAMAGED 5 INCH LIMB ON AN ORNAMENTAL TREE. PICTURES
            RELAYED VIA SOCIAL MEDIA.

&&

BHERZOG
Special weather statement, Sep 7, 4:08 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
408 PM CDT WED SEP 7 2016

WIZ063-068-069-072145-
ROCK-GREEN-DANE-
408 PM CDT WED SEP 7 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL DANE...
NORTHWESTERN ROCK AND NORTHEASTERN GREEN COUNTIES...

AT 407 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
MONTICELLO...OR 9 MILES NORTHEAST OF MONROE...MOVING NORTHEAST AT 30
MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
STOUGHTON...EVANSVILLE...BROOKLYN...MONTICELLO...ALBANY...
MAGNOLIA AND COOKSVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4260 8958 4274 8967 4296 8923 4271 8908
TIME...MOT...LOC 2107Z 245DEG 27KT 4271 8953

WOOD
Special weather statement, Sep 7, 4:38 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
438 PM CDT WED SEP 7 2016

WIZ064-065-072230-
JEFFERSON-WAUKESHA-
438 PM CDT WED SEP 7 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON AND
WAUKESHA COUNTIES...

AT 438 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DOUSMAN...OR 7
MILES SOUTHWEST OF WALES...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAUKESHA...WEST ALLIS...WAUWATOSA...NEW BERLIN...BROOKFIELD...
GREENFIELD...MENOMONEE FALLS...MUSKEGO...PEWAUKEE...SUSSEX...
HARTLAND...HALES CORNERS...MUKWONAGO...DELAFIELD...ELM GROVE...
WALES...WIND LAKE...DOUSMAN...NORTH PRAIRIE AND PALMYRA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4284 8860 4301 8863 4318 8812 4307 8806
      4284 8807
TIME...MOT...LOC 2138Z 255DEG 31KT 4295 8852

WOOD
Special weather statement, Sep 7, 4:44 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
444 PM CDT WED SEP 7 2016

WIZ064-069-070-072215-
JEFFERSON-ROCK-WALWORTH-
444 PM CDT WED SEP 7 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON...
NORTHWESTERN WALWORTH AND NORTHEASTERN ROCK COUNTIES...

AT 444 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
MILTON...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JANESVILLE...WHITEWATER...MILTON...LAKE KOSHKONONG...RICHMOND...
LA GRANGE...HEBRON...INDIANFORD...MILLARD...
JOHNSTOWN CENTER AND EMERALD GROVE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4265 8910 4281 8910 4293 8862 4266 8857
TIME...MOT...LOC 2144Z 252DEG 37KT 4274 8899

WOOD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 8:46 PM CDTSpecial Weather StatementMKXSauk29 min
Sep 6, 9:07 PM CDTAreal Flood AdvisoryMKXColumbia, Sauk3 hr
Sep 7, 6:45 AM CDTSpecial Weather StatementMKXDodge, Jefferson60 min
Sep 7, 10:15 AM CDTRiver Flood WarningMKXSauk3 days
Sep 7, 10:15 AM CDTRiver Flood WarningMKXSauk6 days
Sep 7, 10:15 AM CDTRiver Flood WarningMKXSauk7 days
Sep 7, 10:16 AM CDTAreal Flood AdvisoryMKXColumbia, Sauk3 hr
Sep 7, 11:02 AM CDTAreal Flood AdvisoryMKXDodge6 hr
Sep 7, 12:54 PM CDTSpecial Marine WarningMKX21 min
Sep 7, 1:28 PM CDTAreal Flood AdvisoryMKXColumbia, Sauk6 hr
Sep 7, 2:05 PM CDTRiver Flood WarningMKXColumbia24 hr
Sep 7, 3:08 PM CDTSpecial Weather StatementMKXWashington37 min
Sep 7, 3:24 PM CDTSpecial Weather StatementMKXLafayette51 min
Sep 7, 4:08 PM CDTSpecial Weather StatementMKXGreen37 min
Sep 7, 4:38 PM CDTSpecial Weather StatementMKXWaukesha52 min
Sep 7, 4:44 PM CDTSpecial Weather StatementMKXRock31 min
Sep 7, 5:01 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha29 min
Sep 7, 5:02 PM CDTSpecial Marine WarningMKX118 min
Sep 7, 5:19 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha3 hr
Sep 7, 5:52 PM CDTFlash Flood WarningMKXMilwaukee, Waukesha3 hr
Sep 7, 6:05 PM CDTFlash Flood WarningMKXKenosha, Racine3 hr
Sep 7, 6:11 PM CDTSpecial Weather StatementMKXKenosha, Racine34 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.